American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65F99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Lei-Hong Zhang and Wei Hong Yang. An efficient algorithm for second-order cone linear complementarity problems. Math. Comp. 83 (2014) 1701-1726.
Abstract, references, and article information   
View Article: PDF

[2] Prabir Daripa and Gelu Pasa. On diffusive slowdown in three-layer Hele-Shaw flows. Quart. Appl. Math. 68 (2010) 591-606. MR 2676978.
Abstract, references, and article information
View Article: PDF

[3] Albert Cohen, Wolfgang Dahmen and Ronald DeVore. Adaptive wavelet methods for elliptic operator equations: Convergence rates. Math. Comp. 70 (2001) 27-75. MR 1803124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Heike Faßbender. On numerical methods for discrete least-squares approximation by trigonometric polynomials. Math. Comp. 66 (1997) 719-741. MR 1408374.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Yuan Xu. Block Jacobi matrices and zeros of multivariate orthogonal polynomials . Trans. Amer. Math. Soc. 342 (1994) 855-866. MR 1258289.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Alan Edelman. On the distribution of a scaled condition number . Math. Comp. 58 (1992) 185-190. MR 1106966.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] J. F. Mahoney. Partial fraction evaluation and incomplete decomposition of a rational function whose denominator contains a repeated polynomial factor . Math. Comp. 44 (1985) 167-175. MR 771038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] I. S. Duff. On the number of nonzeros added when Gaussian elimination is performed on sparse random matrices . Math. Comp. 28 (1974) 219-230. MR 0331756.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] W. F. Lunnon. Corrigendum: ``Explicit expressions for the determinants of certain matrices'' (Math. Comp. {\bf 24} (1970), 151--154) by J. L. Lavoie and R. Michaud . Math. Comp. 26 (1972) 309. MR 0400682.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1